Bisoprilol side effects : Had a TIA stroke... - AF Association

AF Association
18,025 members21,770 posts

Bisoprilol side effects

Parismay
Parismay
7 Replies

Had a TIA stroke eight weeks ago then went into AF one week after that was put on 2.5mg but could not stand the dizzy spells and numbness in my hands feet and face after a month doctor reduced me down to 1.25mg now been on that for a month pins and needles in my hands lower legs feet and face still bad but he says I need to give it time the dizzy spells come and go but the pins and needles are there most of the time I am also on edoxaban and amolodapine I am 78 years old and don't feel as if any one is listening to me

7 Replies
oldestnewest
BobD
BobDVolunteer

BISOPROLOL is the fall back drug for many GPs and cardiologists but there are others if it doesn't suit you. Do ask to see a specialist as is your right if your GP can't or won't help.

Reply
Parismay
Parismay
in reply to BobD

My go seems to think this tablets are the best but I can not convince him they are not for me will have another go at him

Reply
lallym

Ask to be referred to an EP as they are the experts in AF.

1 like
Reply
Parismay
Parismay
in reply to lallym

I have but it seems to fall on deaf ears

Reply
Mike11

Common problem. Ask to try Verapamil, and if they doesn't work for you then nebivolol.

Reply
Parismay
Parismay
in reply to Mike11

Thanks for advice will do

Reply
Parismay

Hi I am still getting side effects from bisoprilol but have to put up with it my left foot and leg now swells up my doctor said I should have a heart monitor fitted for 24hours but the stroke clinic discharged me and she cancelled my appointment saying they know what's wrong with me so I don't need it is this right I get my heart pounding and my whole body feels like its shaking it happens every couple of days when I sit down at night

Reply

You may also like...